The Use of a Generalized Multinomial Distribution in the Estimation of Correlation in Discrete Data

Select |




Print


Tallis, G.M.


1962


Journal Article


Journal of the Royal Statistical Society: Series B (Methodological)


24


2


530-534


Livestock Industries


https://doi.org/10.1111/j.2517-6161.1962.tb00478.x


English


legacy:3717


Tallis, G.M. The Use of a Generalized Multinomial Distribution in the Estimation of Correlation in Discrete Data. Journal of the Royal Statistical Society: Series B (Methodological). 1962; 24(2):530-534. https://doi.org/10.1111/j.2517-6161.1962.tb00478.x



Loading citation data...

Citation counts
(Requires subscription to view)